# SDR SWAA2023053144690

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR ATTACH ANGLE BS 300-328 RBL 56-58 WL 209.<[01] SRM 53-10-15-1A-2 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;[02] REMOVED CORROSION ON FWD SERVICE DOOR ATTACH ANGLE STA 300-328; RBL 56-58; WL 209 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS .015' 3' BY 1' FROM .090'. OUT OF LIMITS PER SRM 53-10-15-1A-2.;[03] REMOVED DAMAGED FWD SERVICE DOOR ATTACH ANGLE STA 300-328; RBL 56-58; WL 209 PER SRM 51-40-02-0G-0.;[04] VERIFIED CORRECTIVE ACTION 1-3;[05] REPLACEMENT OF FWD SERVICE DOOR ATTACHED ANGLE AT BS 300-328; RBL 56-58; WL 209 IS DOCUMENTED ON NRC TTG8Q00KTA8T NEW FWD SERVICE MOPSILL ASSY INSTALLATION.;[06] RII VERIFIED INSTALLATION IN CORRECTIVE ACTION ITEM 5.;[07] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
